# SDR SWIA202305160015

- Difficulty date: May 15, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 38,827 hours, 28,995 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: CC670333224
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER ELECTRIC ACCESS DOOR SURROUND STRUCTURE FS173.00, FWD UPPER ZEE DAMAGED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
